# SDR IPXA2575546

- Difficulty date: September 8, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 28,753 hours, 13,433 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1320 S25-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO FRAME DENTED BS 1320 BETWEEN STRINGERS 25 - 26L.  REMOVED DAMAGE AND REPAIRED FRAME IAW SRM 53-00-07-2R5, DETAIL III.
